ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Phugoid approximation revisited

Kamesh, S and Pradeep, S (1999) Phugoid approximation revisited. In: Journal of Aircraft, 36 (2). pp. 465-467.

[img] PDF
Phugoid_Approximation_Revisited.pdf - Published Version
Restricted to Registered users only

Download (228Kb) | Request a copy
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 28 Jun 2011 09:07
Last Modified: 28 Jun 2011 09:07
URI: http://eprints.iisc.ernet.in/id/eprint/38723

Actions (login required)

View Item View Item